Georgia, 2010

Hail and Damaging Winds in Georgia, July 14, 2010

July 14, 2010 · NWS JAX · 4 events in 3 counties and zones

A deep layer short wave trough moved across southeast Georgia in the afternoon and evening which enhanced convection along the sea breeze fronts and convective outflows. Dry air entrainment aloft increased down burst potential.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A deep layer short wave trough moved across southeast Georgia in the afternoon and evening which enhanced convection along the sea breeze fronts and convective outflows. Dry air entrainment aloft increased down burst potential.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 14, 1:21 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 14, 1:21 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT WED JUL 14 2010

...HOT CONDITIONS CONTINUE WITH HEAT INDICES NEAR 105 DEGREES.....

...STRONG/SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
THURSDAY AFTERNOON...

.SYNOPSIS...A DEEP LAYER SHORTWAVE TROUGH IS ADVANCING SOUTHEAST
ACROSS SOUTHEAST GEORGIA AND EXTREME NORTH FL AND WILL MOVE ACROSS
THE REST OF NE FL LATE THIS AFTERNOON/EVE. THIS FEATURE WILL COMBINE
WITH UNSTABLE AIRMASS OUT AHEAD OF IT TO PRODUCE SCATTERED TO
NUMEROUS STORMS DURING THE AFTERNOON INTO THE EARLY EVE. RADAR
INDICATING SHOWERS/STORMS ALREADY BREAKING OUT ACROSS THE GULF COAST
AND SUWANNEE VALLEY AND COASTAL SE GA WITH FURTHER DEVELOPMENT
EXPECTED THROUGH THE AFTERNOON AS SEA BREEZES AND OTHER OUTFLOWS
DEVELOP AND MOVE INLAND.

.SHORT TERM...

THIS EVE/TONIGHT...THE COMBINATION OF LIFT ASSOCIATED WITH
AFOREMENTIONED SHORTWAVE TROUGH...SEA BREEZE INFLUENCES AND VERY
UNSTABLE ATMOSPHERIC CONDITIONS WILL BRING SCATTERED/NUMEROUS
THUNDERSTORMS BY EARLY AFTERNOON. THE BEST COVERAGE OF THUNDERSTORMS
WILL LIKELY OCCUR ACROSS NORTHEAST FLORIDA AND ALONG/SOUTH OF U.S.
82 IN SOUTHEAST GEORGIA. WITH DRIER AIR FILTERING IN THE MID/UPPER
LEVELS OF THE ATMOSPHERE...THERE IS THE POTENTIAL FOR STRONG/SEVERE
THUNDERSTORMS...WITH THE MAIN CONCERN OF DAMAGING WINDS. WILL
ALSO NEED TO CLOSELY MONITOR FOR HAIL DUE TO MODERATE WINDS IN THE
HAIL GROWTH REGION. STORMS MAY LINGER INTO THE EVE ESPECIALLY ACROSS
NE FL AND THE SE GA COAST AND WILL KEEP 30% POPS GOING THERE THROUGH
THE EVE.

THURSDAY...SHORTWAVE ENERGY WILL REMAIN OVER THE FORECAST AREA AND
WILL INTERACT WITH DAYTIME HEATING TO PROVIDE ANOTHER DAY OF
NUMEROUS SHOWER/TSTM COVERAGE. MORE STRONG TSTMS WITH FREQ LIGHTNING
AND GUSTY WINDS POSSIBLE. EXPECT A LITTLE MORE CLOUD COVER TO KEEP
MAX TEMPS GENERALLY IN THE LOWER 90S WITH HEAT INDICES AROUND 100
DEG.

FRIDAY... THE MID LEVEL RIDGE WILL BUILD IN FROM THE WRN ATLC AND
SHOULD KEEP SHOWER/TSTM CHANCES IN 30-40% RANGE WITH ACTIVITY MORE
SCATTERED IN NATURE. MORE INSOLATION WILL ALLOW MAX TEMPS IN LOW/MID
90S BUT WITH DEWPOINTS IN THE LOWER 70S...HEAT INDICES WILL BE BELOW
100 FOR MUCH OF THE AREA.

.LONG TERM...SATURDAY THROUGH TUESDAY...NO MAJOR CHANGES TO PREVIOUS
FORECAST.

SAT/SUN...MID LEVEL RIDGE FROM WRN ATLC WILL REMAIN IN CONTROL
BUT ALL MODELS BRING PIECE OF SHORTWAVE ENERGY AND LIFT FROM THE
BAHAMAS AND SOUTH FLORIDA NORTHWARD INTO THE FORECAST AREA AND
WILL KEEP 40-50% POPS WITH SCTD AFTN/EVE TSTM ACTIVITY POSSIBLE
EACH DAY. MAX TEMPS WILL BE AOA CLIMO IN THE LOW/MID 90S.

MON/TUE...RIDGE LIFTS N WITH A SLOT OF DRIER AIR AND SOME
SUBSIDENCE FILLING IN BEHIND SHORTWAVE. POPS FALL BACK TO NEAR
CLIMO IN THE 30-40% RANGE. MAX TEMPS REMAIN IN LOW/MID 90S AND
HEAT INDICES WILL TOP THE CENTURY MARK AGAIN.

&&

.AVIATION...APPROACHING SHORT WAVE TROUGH WILL COMBINE WITH THE
MOIST/UNSTABLE CONDITIONS TO PRODUCE SCATTERED TO NUMEROUS
THUNDERSTORMS THIS AFTERNOON. HAVE INSERTED TEMPO TSRA GROUPS
WITH WIND VRB20G20KT FROM 18Z-20Z AT THE FL TERMINALS. HAVE
VCTS AT SSI.

&&

.MARINE...NO HEADLINES. MAIN CONCERN WILL BE ISOLATED STORMS
MOVING ACROSS THE NEAR SHORE WATERS...SOME MAY BE STRONG.
RIDGE OVER THE WATERS SHIFTS NORTH OF THE AREA FRIDAY.
WINDS WILL BE GENERALLY SOUTH TO SOUTHEAST 10 TO 15 KNOTS.
SEAS 2 TO 4 FEET BUILDING TO 3 TO 5 FEET FRIDAY DUE TO THE
LONG FETCH OF SE WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  92  73  93 /  20  60  40  40
SSI  78  88  77  90 /  30  60  30  30
JAX  75  91  73  93 /  40  60  30  30
SGJ  76  89  76  91 /  40  60  30  30
GNV  74  90  72  92 /  40  70  30  30
OCF  74  90  73  92 /  30  60  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/ECZ/KG/SL
Hazardous weather outlook, Jul 14, 3:33 AM EST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 AM EDT WED JUL 14 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
433 AM EDT WED JUL 14 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG THUNDERSTORMS POSSIBLE TODAY...
...HEAT INDICES BETWEEN 101 AND 107 TODAY...

NUMEROUS THUNDERSTORMS ARE FORECAST TODAY. THE STRONGER STORMS
WILL BE CAPABLE OF WIND GUSTS IN EXCESS OF 50 MPH...TORRENTIAL
DOWNPOURS WITH LOCALIZED FLOODING...AND FREQUENT LIGHTNING.

HEAT INDEX READINGS WILL TOP OUT BETWEEN 101 AND 107 TODAY. IF YOU
PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS
PHYSICAL ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NUMEROUS THUNDERSTORMS ARE FORECAST ON THURSDAY. SCATTERED
THUNDERSTORMS ARE FORECAST EACH AFTERNOON WITH THE LEAST AMOUNT OF
COVERAGE EXPECTED ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Special weather statement, Jul 14, 2:43 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT WED JUL 14 2010

GAZ153-154-165-166-142030-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
343 PM EDT WED JUL 14 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CAMDEN
AND GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 430 PM EDT...

AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHEAST OF WAVERLY...OR 10 MILES
WEST OF DOCK JUNCTION...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...THALMANN...ST.
SIMONS...SEA ISLAND...JEKYLL ISLAND...GLYNN HAVEN...DOCK JUNCTION...
COUNTRY CLUB ESTATES...BRUNSWICK AND BOYS ESTATE THROUGH 430 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3116 8135 3113 8139 3114 8143 3110 8147
      3109 8145 3113 8142 3112 8140 3103 8141
      3106 8174 3124 8176 3128 8174 3141 8157
      3130 8140 3133 8137 3131 8133
TIME...MOT...LOC 1943Z 259DEG 6KT 3117 8165

PETERSON
Special weather statement, Jul 14, 2:49 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT WED JUL 14 2010

FLZ024-025-032-142015-
CLAY-DUVAL-NASSAU-
349 PM EDT WED JUL 14 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...SOUTHWESTERN NASSAU AND CENTRAL DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF NORMANDY...OR 11 MILES WEST OF
DOWNTOWN JACKSONVILLE...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RATLIFF...BRYCEVILLE...
BALDWIN...NORMANDY...TALLYRAND...SAN MARCO...RIVERSIDE...ORTEGA...
ORANGE PARK AND LAKESIDE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3029 8151 3006 8180 3029 8205 3054 8180
TIME...MOT...LOC 1949Z 314DEG 10KT 3031 8184

PRESNALL
Special weather statement, Jul 14, 2:49 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT WED JUL 14 2010

GAZ132-134-149-150-142030-
ATKINSON-BACON-COFFEE-WARE-
349 PM EDT WED JUL 14 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
ATKINSON...NORTHWESTERN WARE...EASTERN COFFEE AND SOUTHWESTERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 430 PM EDT...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF NICHOLLS...OR 8 MILES
EAST OF DOUGLAS...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST GREEN...DOUGLAS...
NICHOLLS AND BICKLEY THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3142 8245 3128 8273 3158 8291 3167 8277
      3167 8268
TIME...MOT...LOC 1950Z 326DEG 7KT 3152 8271

PETERSON
Special weather statement, Jul 14, 2:50 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT WED JUL 14 2010

FLZ021-142015-
SUWANNEE-
350 PM EDT WED JUL 14 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...

AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF LURAVILLE...OR 8
MILES NORTHEAST OF MAYO...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBURN...LURAVILLE...
DOWLING PARK...OBRIEN AND MCALPIN THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3039 8319 3016 8279 3014 8279 2996 8295
      3000 8297 3000 8299 3006 8304 3010 8312
      3010 8322 3018 8325 3025 8325
TIME...MOT...LOC 1951Z 314DEG 10KT 3015 8311

PRESNALL
Special weather statement, Jul 14, 3:06 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT WED JUL 14 2010

FLZ024-025-032-033-142030-
CLAY-DUVAL-NASSAU-ST. JOHNS-
406 PM EDT WED JUL 14 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...SOUTHEASTERN NASSAU...NORTHWESTERN ST. JOHNS AND DUVAL
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 430 PM EDT...

AT 406 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
TALBOT ISLAND TO 5 MILES SOUTHEAST OF BALDWIN...MOVING SOUTHEAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
OCEANWAY...JACKSONVILLE INTERNATIONAL AIRPORT...BRYCEVILLE...
BALDWIN...AMELIA CITY...NORMANDY...TALLYRAND...UNF...TALBOT ISLAND
AND SAN PABLO THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3004 8171 3027 8205 3033 8205 3065 8149
      3063 8145 3060 8143 3049 8143 3047 8140
      3042 8140 3041 8141 3039 8138 3033 8139
      3026 8137
TIME...MOT...LOC 2006Z 300DEG 6KT 3046 8150 3026 8190

PRESNALL
Special weather statement, Jul 14, 3:12 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT WED JUL 14 2010

GAZ132-149-163-142100-
ATKINSON-CLINCH-COFFEE-
412 PM EDT WED JUL 14 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH...CENTRAL ATKINSON AND SOUTHERN COFFEE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF PEARSON...OR 11
MILES SOUTH OF WILLACOOCHEE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PEARSON AND COGDELL
THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3128 8304 3146 8281 3134 8275 3114 8266
      3094 8297 3095 8298 3098 8297 3118 8297
      3118 8298 3118 8304 3119 8305 3123 8306
TIME...MOT...LOC 2012Z 327DEG 7KT 3118 8299

PETERSON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Coffee

When
July 14, 3:13 PM EST
Where
Coffee County, 0.59 mi E of Nicholls
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.520, -82.640

Power lines were blown down near downtown Nicholls.

Lightning, Brantley

When
July 14, 4:00 PM EST
Where
Brantley County, Waynesville
Property damage
$500
Reported by
Newspaper
Coordinates
31.230, -81.800

The Waycross Journal/Herald reported a lightning fire near Waynesville that burned about a tenth of an acre before fire fighters were able to control the blaze. The cost of property damage was estimated.

Hail, Clinch

When
July 14, 4:35 PM EST
Where
Clinch County, Edith
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
30.680, -82.550

A spotter reported dime to nickel size hail and four inches of storm total rainfall. Wind gusts to 55 mph were also estimated.

Thunderstorm Wind, Clinch

When
July 14, 4:40 PM EST
Where
Clinch County, 0.91 mi SE of Fargo
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.670, -82.560

Trees were blown down about a mile southeast of Fargo near the intersection of Highway 441 and Highway 94. The time of the event was based on radar imagery.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2010Every state in 2010This day in weather historyWarnings in Georgia, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 234683, 258593, 234685, 234684.